Normal view MARC view ISBD view

Scientific American : Vol. 265 (1-6), 1991 [Bound Journal]

by Piel, J. (Ed).
Type: materialTypeLabelContinuing ResourceAnalytics: Show analyticsPublisher: New York Scientific American Inc 1991ISBN: 00368733.Subject(s): Mathematical Statistical Probability Stochastic
Tags from this library: No tags from this library for this title. Add tag(s)
Log in to add tags.
    average rating: 0.0 (0 votes)
Item type Location Call number Status Date due Barcode
Bound Journals Bound Journals Accessioned PIE (Browse shelf) Available J05167

There are no comments for this item.

Log in to your account to post a comment.

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.